thank you very much georgiagail , ok i started quit from masturbating from 2 days back. I never do such act again. but i lost stiffness in my penis. can i regain high stiffness again, or do i need to consult any doctor seriously, plz suggest me.View Thread
Hi, this is veen permand, I have been masturbating since last 2 years regularly, 3 or 4 times in a day up to sperm is releasing, but gradually i have lost smooth feeling on my penis and consequently it has lost stiffness also, and it is caused pre-ejaculation when i participated in sex with my wife, now iam really worrying about how to make stiff my penis and how to regain my sexual desires and all my powers to satisfy my lovely wife. Due to this iam not able to concern on any thing nowadays, please show me a solution.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.